Illinois Journal of Mathematics

An analogue of Hilbert's Theorem 90 for the ring of entire functions

William Messing and Yasutaka Sibuya

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 64-78.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988805

Digital Object Identifier
doi:10.1215/ijm/1255988805

Mathematical Reviews number (MathSciNet)
MR974011

Zentralblatt MATH identifier
0675.32004

Subjects
Primary: 32A15: Entire functions
Secondary: 34A20

Citation

Messing, William; Sibuya, Yasutaka. An analogue of Hilbert's Theorem 90 for the ring of entire functions. Illinois J. Math. 33 (1989), no. 1, 64--78. doi:10.1215/ijm/1255988805. https://projecteuclid.org/euclid.ijm/1255988805


Export citation